Access count of this item: 83

Files in This Item:
File Description SizeFormat 
KJ00004746285.pdf197.54 kBAdobe PDFView/Open
Title: Path probability methodの一般論(「二次の相転移」第二回研究会)
Authors: 菊池, 良一  KAKEN_name
Author's alias: Kikuchi, Ryoichi
Issue Date: 10-Dec-1963
Publisher: 物性研究刊行会
Journal title: 物性研究
Volume: 1
Issue: 3
Start page: 219
End page: 223
Description: この論文は国立情報学研究所の電子図書館事業により電子化されました。
URI: http://hdl.handle.net/2433/85532
Appears in Collections:Vol.1 No.3

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.